期刊名称:International Journal of Applied Mathematics and Computer Science
电子版ISSN:2083-8492
出版年度:2019
卷号:29
期号:4
页码:1-10
DOI:10.2478/amcs-2019-0052
出版社:De Gruyter Open
摘要:This paper suggests a novel continuous-time robust extremum seeking algorithm for an unknown convex function constrained
by a dynamical plant with uncertainties. The main idea of the proposed method is to develop a robust closed-loop
controller based on sliding modes where the sliding surface takes the trajectory around a zone of the optimal point. We
assume that the output of the plant is given by the states and a measure of the function. We show the stability and zoneconvergence
of the proposed algorithm. In order to validate the proposed method, we present a numerical example.